# SDR SWAA093943

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 50,917 hours, 42,802 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 91080844
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, CABIN ALT SET TO 360 AND ALT WAS 340, CABIN PRESSURE WARNING LIGHT INDICATED, FOLLOWED BY OUTFLOW VALVE GOING FULL OPEN AND CABIN ALT RISING TO 10,000.  COMPLIED WITH QRH AND DESCENT TO 10,000FT.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.  PACK CONFIDENCE CHECK NORMAL PER MT.
